MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V; STOPCOCK, I.V. SET
Catalog Number AM6154
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date is unknown.(b)(6) 2024 has been used as a place holder.Investigation summary: received five (5) used.List #am6154, 10" (25 cm) appx 1.0 ml, smallbore ext set w/6-port nanoclave¿ manifold, check valve (orange, glow, blue, purple, yellow, green rings), nanoclave¿, luer lock; lot #13907590.As received, sample #3 observed to have the tubing separated from the manifold.Sample #4 observed to have the nanoclave body separated from the spike.No other physical damage or anomalies observed.Sample #2 was unable to confirm complaint.The other 2 samples, confirmed customer complaint of leaking from tubing bonding connection point.Probable cause, incomplete insertion during manufacture process in ensenada.Dhr lot #13907590 and relevant commodities were reviewed, the following discrepancy was found.Exception type: ncmr.Document id#: (b)(4).List #: x1-5020.Lot #:13854654.Report quality during functional test had (b)(4) pieces with leak.The total order quantity of (b)(4) pieces is stopped as impacted.(b)(4) sample of (b)(4) inspected pieces was rejected and in dynamic sampling (b)(4) sample of more than (b)(4) inspected pieces was rejected.
 
Event or Problem Description
The event involved a 10" (25 cm) appx 1.0 ml, smallbore ext set w/6-port nanoclave¿ manifold, check valve (orange, glow, blue, purple, yellow, green rings), nanoclave¿, luer lock where the customer reported a leak from the tubing bonding connection point.There was patient involvement but no harm or adverse event.The investigation found malfunction of seal separation which makes this report 3 of 4.

Brand Name
10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20537115
Report Number9617594-2024-01510
Device Sequence Number15127677
Product Code FMG
UDI-Device Identifier00887709126886
UDI-Public(01)00887709126886(17)290201(10)13907590
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6154
Device Lot Number13907590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown